# SDR SIMA201106202

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 18,769 hours, 16,079 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3045 THE CREW REPORTED A NOISE AND SMALL VIBRATION IN NOSE AREA AFTER TAKEOFF. APPROXIMATLEY 20 MINUTES AFTER LIFTOFF THE NOISE SUDDENLY STOPPED.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO DEN.  AFTER SECOND GEAR RETRACTION AT 10,000 FEET THE SAME NOISE RETURNED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED NOSE GEAR AREA FOR OBVIOUS DEFECTS, NONE NOTED.  PERFORMED LANDING GEAR RETRACTION OPERATIONAL CHECK IAW ERJ 140 AMM 32-30-00, THE OPERATIONAL CHECK WAS GOOD.  PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR PROXIMITY SWITCHES IAW ERJ 140 AMM 32-32-00.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
